A Caltech Library Service

An optimistic theory of exhaustible resources

Smith, Vernon L. (1974) An optimistic theory of exhaustible resources. Journal of Economic Theory, 9 (4). pp. 384-396. ISSN 0022-0531. doi:10.1016/0022-0531(74)90042-8.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


[No abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1974 Academic Press, Ltd. Received 13 February 1974. I am indebted to the National Science Foundation for research support and to James Quirk and my referees for valuable comments. Formerly SSWP 39.
Funding AgencyGrant Number
Issue or Number:4
Record Number:CaltechAUTHORS:20171205-160337323
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83710
Deposited By: Jacquelyn Bussone
Deposited On:02 Jan 2018 21:33
Last Modified:15 Nov 2021 20:13

Repository Staff Only: item control page